MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archivos de bronconeumologia · 1995

[Dysphonia produced by corticoid inhalation: truth or myth?].

Bonet Agustí M, Casan Clarà P

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

One of the undesirable side-effects usually related to the administration of inhaled corticoids is the development of dysphonia. This association has been attributed to the effect of the corticoid on vocal muscles. We present 5 asthma patients who all developed dysphonia at some time. All were examined by video laryngostroboscope. Abundant mucus on the vocal cords was observed in 4 patients, and small vocal nodules as well as mucus was seen in 2. We believe that dysphonia is transitory in these patients and is related to the presence of mucus that prevents correct closure of the glottis. Corticoids are not only not contraindicated in such cases, but their continued use would also benefit the condition of dysphonia as asthmatic inflammation improves.

Для цитирования: Bonet Agustí M, Casan Clarà P. [Dysphonia produced by corticoid inhalation: truth or myth?].. Archivos de bronconeumologia. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.